# SDR SWIA95786

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Sys
- Condition: Reqd Service
- Location: Green Hyd Syst
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, GOT GREEN SYSTEM LOW LEVEL LIGHT, GAUGE SHOWED EMPTY BUT PRESSURE REMAINED NORMAL.  SERVICED GREEN SYSTEM HYDRAULICS TO CORRECT LEVEL AND LOW LEVEL LIGHT WAS EXTINGUISHED.
